Translator Disclaimer
2018 Uniformly non-square points and representation of functionals of Orlicz-Bochner sequence spaces
Zhongrui Shi, Yu Wang
Rocky Mountain J. Math. 48(2): 639-660 (2018). DOI: 10.1216/RMJ-2018-48-2-639

Abstract

In this work, a representation of functionals and a necessary and sufficient condition for uniformly non-square points of Orlicz-Bochner sequence spaces endowed with the Orlicz norm are given.

Citation

Download Citation

Zhongrui Shi. Yu Wang. "Uniformly non-square points and representation of functionals of Orlicz-Bochner sequence spaces." Rocky Mountain J. Math. 48 (2) 639 - 660, 2018. https://doi.org/10.1216/RMJ-2018-48-2-639

Information

Published: 2018
First available in Project Euclid: 4 June 2018

zbMATH: 06883484
MathSciNet: MR3810210
Digital Object Identifier: 10.1216/RMJ-2018-48-2-639

Subjects:
Primary: 46B20, 46E30

Rights: Copyright © 2018 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
22 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.48 • No. 2 • 2018
Back to Top